Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

I have Dark brown spots on my face, please suggest me the remedy for it

Hi, I have very fair complexsion and I have dark brown spots on my face.My skin type is oily.So is there any way to remove these spots.Doctors advised me to protact skin from sun light but have not given any medicine to remove existing spots. I am 28 years old girl.I have oily skin and very fair complexsion.I have dark brown spots on my face from past 6-7 years. Doctors only advised me to take protection from sun light but they did not give any medicine to remove existing spots. Please let me know if there is any way to remove these spots from face.
Asked On : Tue, 11 Jan 2011
Answers:  8 Views:  1181
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
  User's Response
Yeah,few of them are on cheeks and nose also but most of them below of eyes.
Answered: Tue, 11 Jan 2011
  User's Response
these are not moles,only spots on skin,cant feel when touch on skin.
Answered: Tue, 11 Jan 2011
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
dear deveshri ji
before coming to medicinal advice i would like to know if you are anaemic i.e. having less of blood, any menstrual irregularity and any digestive abnormality as constipation etc. what you like in food, what about non veg.
Answered: Tue, 11 Jan 2011
I find this answer helpful
  User's Response
Hi,

I am not anaemic and don't have any problem which you mention.
Yes,I eat egg and fish in non veg food.I like to avoid oily food bcoz it help me to gain weight :)

Earlier(in age of 13-14) I had period problems due to harmonal disbalance,but after having alopathic treatment it is fine now.
Answered: Tue, 11 Jan 2011
General & Family Physician Dr. Raju A.T's  Response
Hi,

Welcome to Healthcaremagic Forum

The dark spots if are in the place of old acne lesions then they are scar marks formed during healing of the broken lesions , the dark color of the lesions/ scars is as a result of sunlight as it contains UVlight which can stimulate the melanocytes ( dark pigmant producing cells ) through free radical involved reaction and darken the scars.

The sunscreen do help by blocking those harmful UV light rays and i advice you to take Vitamin E Capsules to prevent the free radical injury and Melanorm cream to inhibit the malanocytes .The combination of all these will surely help you to get better
skin.

Thanks for visiting Healthcaremagic.com

Bye
Answered: Tue, 11 Jan 2011
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
thanks for reply.
i would advice you to have tab. allerin [ban ] tab. gandhak rasayan tab. punarnava mandur one tab. each tds with water and mahamanjishtha arisht 2 tsf mixed with equal water in bd dose for 15 days, and report back.
avoid spicy and greasy food. i will not recomend any local application for the time being just wash your face with slightly hot water and try to keep your skin chemical free.
dr. Rajesh Lakhanpaul
Answered: Tue, 11 Jan 2011
I find this answer helpful
  User's Response
Thanks Rajesh.

Here I am rewriting your sentece as I want to assure about the short terms you used :)-
"would advice you to have tab. allerin [ban ] tab. gandhak rasayan tab. punarnava mandur one tab. each tablets with water and mahamanjishtha arisht 2 tablespoon mixed with equal water in "bd"(could not get) dose for 15 days, "

I am staying at kalyani nagar,could you please tell me is there any shop where I can get these medicines.
Could you please let me know is there any side effects of these medicines.(I heard Ayurvedic medicines do not have side effects,but just want to confirm with you).
Answered: Wed, 12 Jan 2011
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
deveshri ji
Yes the tablets named are to be taken three times a day. one tablet each of allerin, gandhak rasayan and punarnava mandur and liquid mahamanjishtha arisht is to be taken twice a day with equal quantity of water in it. This can also be taken along with tablets morning and night dose.Need not to be taken on empty stomach. Have it half hour after having meals.
these medicines will be available from any shop dealing with ayurvedic medicines.
There is no side effect of these medicines. The notion that ayurvedic medicinies have no side effect is true if you take it within prescribed limits, overdosage of water even can cause restlessness. so have no worry about side effect here as there is no such data yet.
one thing you may feel will be black stools this can be due to punarnava mandur as it has iron content in it which we usually give to add glow to face. you need not worry on all these fronts i believe.
you are welcome for any more clarification.
Answered: Wed, 12 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor